hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.48.1.05

On zeros of some analytic functions related to the Riemann zeta-function

Antanas Laurinčikas ; Department of Mathematics and Informatics, Vilnius University, Naugarduko 24, LT-03225 Vilnius, Lithuania

Puni tekst: engleski, pdf (112 KB) str. 59-65 preuzimanja: 222* citiraj
APA 6th Edition
Laurinčikas, A. (2013). On zeros of some analytic functions related to the Riemann zeta-function. Glasnik matematički, 48 (1), 59-65. https://doi.org/10.3336/gm.48.1.05
MLA 8th Edition
Laurinčikas, Antanas. "On zeros of some analytic functions related to the Riemann zeta-function." Glasnik matematički, vol. 48, br. 1, 2013, str. 59-65. https://doi.org/10.3336/gm.48.1.05. Citirano 17.10.2021.
Chicago 17th Edition
Laurinčikas, Antanas. "On zeros of some analytic functions related to the Riemann zeta-function." Glasnik matematički 48, br. 1 (2013): 59-65. https://doi.org/10.3336/gm.48.1.05
Harvard
Laurinčikas, A. (2013). 'On zeros of some analytic functions related to the Riemann zeta-function', Glasnik matematički, 48(1), str. 59-65. https://doi.org/10.3336/gm.48.1.05
Vancouver
Laurinčikas A. On zeros of some analytic functions related to the Riemann zeta-function. Glasnik matematički [Internet]. 2013 [pristupljeno 17.10.2021.];48(1):59-65. https://doi.org/10.3336/gm.48.1.05
IEEE
A. Laurinčikas, "On zeros of some analytic functions related to the Riemann zeta-function", Glasnik matematički, vol.48, br. 1, str. 59-65, 2013. [Online]. https://doi.org/10.3336/gm.48.1.05

Sažetak
For some classes of functions F, we obtain that the function F(ζ(s)), where ζ(s) denotes the Riemann zeta-function, has infinitely many zeros in the strip 1/2 < Re s < 1. For example, this is true for the functions sin ζ (s) and cos ζ (s).

Ključne riječi
Riemann zeta-function; universality; zero-distribution

Hrčak ID: 103271

URI
https://hrcak.srce.hr/103271

Posjeta: 422 *